# SDR ABXA050045

- Difficulty date: February 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 46,881 hours, 52,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 832 LONGERON 30.  REPAIRED IAW DC-9 SRM 53-03.
